Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On periodic solutions of nonlinear hyperbolic equations and the calculus of variations


Author: Melvyn S. Berger
Journal: Bull. Amer. Math. Soc. 76 (1970), 633-637
DOI: https://doi.org/10.1090/S0002-9904-1970-12467-3
MathSciNet review: 0254406
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. S. Berger, On one parameter families of nonlinear operator equations, Bull. Amer. Math. Soc. 75 (1969), 456-459. MR 243391
  • 2. L. Cesari, Periodic solutions of nonlinear hyperbolic partial differential equations, Arch. Rational Mech. Anal. 20 (1965), 170-190. MR 183976
  • 3. P. H. Rabinowitz, Periodic solutions of nonlinear hyperbolic partial differential equations, Comm. Pure Appl. Math. 20 (1967), 145-205. MR 206507
  • 4. D. H. Sattinger, On Global solutions of nonlinear hyperbolic equations, Arch. Rational Mech. Anal. 30 (1968), 148-172. MR 227616
  • 5. O. Vejvedo, Periodic solutions of a weakly nonlinear wave equation, Czechoslovak Math. J. 14 (1964), 341-382. MR 174872


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12467-3

American Mathematical Society